Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Cialis and bad muscle aches in my legs

Cialis and bad muscle aches in my legs

I tried Cialis again the other day because I still have about 30 or more of them, I had stopped taking them because of bad muscle aches in my legs. Well after three days of living on Advil I will never take it again I tell you I couldn’t even sleep last night until I got up at 2am and took more Advil. It sucks because I love the three days of huge flaccid it give me but I will stick with Viagra which gives me a stuffy nose and a minor headache but is out of my system in 5 to 6 hours.

Any of you guys have a clue why this happens with Cialis? I heard if you keep on taking it the symptoms get less and less as anybody seen that?


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

For me, they did, Dino. I think after taking it twice or three times I had no more muscle ache; I got it in my hips and upper thighs. Whatever, a very short time and gone. And no headache or nasal congestion, either.

My problem with C is that it takes a good 10 hrs to kick in. V and L work very quickly, on me.


_______________

avocet8

I had some major muscle aches when I first started using Cialis. Also a bit of congestion. These symptoms went away fairly quickly. Unfortunately for me, I find Cialis to be very unreliable. I get great morning wood while on it and usually get good erections during my PE workouts. However when it is time to hit the sack with a playmate, it’s a fifty fifty proposition. So I usually always back it with about 50 mg of Viagra, which never lets me down. The unpleasant side effects of it have never diminished though. I get the usual, blurred vision mild headache etc.

When I first tried Cialis I also got the hip ache. For me, the trick was to find the right dosage. 15mg every third day is what works for me now, with no more side effects.

Have you tried cutting the pills in half?


The primary goal of PE should be to make your penis as healthy as possible in both form and function. If you do that, increased size will follow.

Yes, the back cramps are a monster if I take too much too long.

Dino, as mentioned,,,,start with a small dose, almost daily, get it into your system.sides should lessen or go away. Then edge up to your desired dosage.

Yeah the hips also and wow is it annoying, I’m just starting to feel better so I don’t want to take anymore but if I do I will start with a small dose and than go up slowly:) .


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

Let us know how it works out for you Dino, using the small dosages?

Top

All times are GMT. The time now is 09:10 AM.